# SDR FDEA201506051700

- Difficulty date: June 5, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 570 hours, 12,063 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA78261
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT, EXISTING REPAIR ON FRAME AT MAIN CARGO COMPARTMENT STATION 1661, LONGERON 12L.  EXISTING REPAIR EVALUATED & FOUND DAMAGED.  R & R WITH NEW REPAIR IAW SRM 53-00-07-2R REPAIR 2 FIGURE 201, EO 1-5100-7-5001 B5 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  INITIAL INSPECTION TO BE CARRIED OUT AFTER 14,000 CYCLES & REPETITIVE INSPECTION TO BE CARRIED OUT AT EVERY 9,500 CYCLES IAW SRM 53-00-07-2R REPAIR 2 TABLE 201.
